# SDR DALA2021051102644

- Difficulty date: May 7, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 85,744 hours, 38,704 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Drag Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 LH WING DRAG FITTING HOLE #17 HAS INDICATION OF CRACK NOTED AT 9 OCLOCK POSITION FACING AFT IN THE SKIN JUST ABOVE SHIM. CORRECTIVE ACTION: REAMED #17 HOLE ON LH WING DRAG FITTING AND UPPER SKIN IAW B757 SRM, AFTER REAMED HOLE HFEC OPEN HOLE INSPECTION NO DEFECTS NOTED IAW B757 NDTM. (1802671)
